









๐ฅ Sip the heat, beat the cold, own your recovery! ๐
Theraflu Nighttime Severe Cold Relief Honey Lemon offers a powerful blend of acetaminophen, diphenhydramine, and phenylephrine to combat severe cold and flu symptoms. Infused with soothing honey lemon, chamomile, and white tea flavors, it provides fast, multi-symptom relief while promoting restful sleep. Designed for adults and children 12+, itโs a convenient, HSA/FSA-eligible solution to help you recover comfortably and quickly.










| ASIN | B00E5G5EB0 |
| Active Ingredients | (in each packet) Acetaminophen 650 mg - Pain reliever/fever reducer Diphenhydramine HCl 25 mg - Antihistamine/cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant Active Ingredients (in each packet) Acetaminophen 650 mg - Pain reliever/fever reducer Diphenhydramine HCl 25 mg - Antihistamine/cough suppressant Phenylephrine HCl 10 mg - Nasal decongestant See more |
| Additional Features | Dissolves in hot liquid to provide steaming, soothing relief |
| Age Range Description | Adult |
| Best Sellers Rank | #180,415 in Health & Household ( See Top 100 in Health & Household ) #579 in Cold & Flu Medicine #3,120 in Herbal Tea |
| Brand | Theraflu |
| Brand Name | Theraflu |
| Container Type | Box |
| Customer Reviews | 4.8 out of 5 stars 5,722 Reviews |
| Dosage Form | Powder |
| Flavor | Honey Lemon Infused w/ Chamomile & White Tea |
| Item Dimensions | 1.78 x 3.13 x 4.94 inches |
| Item Form | Powder |
| Item dimensions L x W x H | 1.78 x 3.13 x 4.94 inches |
| Manufacturer | Haleon US Services Inc. |
| Manufacturer Part Number | 79180602 |
| Material Type Free | No_Material_Type_Free |
| Model Name | Theraflu Severe Cold And Cough Powder Infused With 6 |
| Model Number | 300677918067 |
| Net Content Count | 6 Count |
| Number of Items | 1 |
| Package Type Name | Blister |
| Product Benefits | Cold, Cough, and Flu Symptom Relief |
| Specific Uses For Product | Cough |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Whole Body |
| UPC | 300677918067 |
| Unit Count | 6 Count |
F**A
Works for head colds and congestion
I purchased for my daughter. She loves it. Ive tried myself and effective at treating symptoms. I think it tastes horrible hot, but cold I can get it down. Plug your nose and you'll rest well and head pressure will go away. Good value.
H**Y
The best when I have a sore throat
This is my go to when I am sick. Works every time.
B**R
The only cold medicine that works!
Theraflu is the only cold medicine that works! I keep this on me at all times
K**T
Stock up
So comforting when feeling effects of cold and flu. I always have this on hand during flu season.
S**K
A must have when sick
It taste good, soothes & works.
L**.
Great drinkable medicine when you are feeling sick.
If you can get this in the store or online - I highly recommend this as a night time remedy when you are feeling sick. This is hard to get this as not sure if this has been discontinued. This is better than Nyquil.
B**E
I love Theraflu brand
I have used Theraflu brand meds when sick for over 40 years. It is great.
N**C
Effective cold remedy that also helps with sleep.
Great stuff. Can't go wrong with this. Knocks you out to let your body heal itself.
Trustpilot
5 days ago
1 week ago